Advertisement

Journal of Mathematical Sciences

, Volume 209, Issue 1, pp 96–107 | Cite as

Direct and Inverse Theorems on Approximation by Piecewise Polynomial Functions

  • A. S. Kochurov
Article

Abstract

The paper is concerned with some characteristics of approximation by piecewise polynomial functions with nonfixed knots in various integral metrics L p [a, b], 0 < p≤∞.

Keywords

Spline Function Hardy Inequality Admissible Function Piecewise Constant Function Hardy Type 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    G. Bennett and K.-G. Grosse-Erdmann, “Weighted Hardy inequalities for decreasing sequences and functions,” Math. Ann., 334, 489–531 (2006).MathSciNetCrossRefGoogle Scholar
  2. 2.
    Yu. A. Brudnyĭ, “Adaptive approximation of functions with singularities,” Tr. Mosk. Mat. Obshch., 55, 149–242 (1994).Google Scholar
  3. 3.
    Z. A. Chanturia, “The modulus of variation of a function and its applications in the theory of Fourier series,” Sov. Math. Dokl., 15, 67–71 (1974).Google Scholar
  4. 4.
    A. Kufner and L.-E. Persson, Weighted Inequalities of Hardy Type, World Scientific, London (2003).CrossRefGoogle Scholar
  5. 5.
    V. A. Popov, “On the connection between rational and spline approximation,” C. R. Acad. Bulg. Sci., 27, No. 5, 623–626 (1974).Google Scholar
  6. 6.
    V. A. Popov and Bl. Kh. Sendov, “Classes characterized by best-possible approximation by spline functions,” Math. Notes, 8, No. 2, 550–557 (1970).MathSciNetCrossRefGoogle Scholar
  7. 7.
    S. B. Stechkin, “A certain optimization problem,” in Numerische Methoden der Approximationtheorie, Vol. I, Birkhäuser, Basel (1972), pp. 205–208.Google Scholar

Copyright information

© Springer Science+Business Media New York 2015

Authors and Affiliations

  1. 1.Department of Mechanics and MathematicsMoscow State UniversityMoscowRussia

Personalised recommendations